# SDR UALA2013043003024

- Difficulty date: April 29, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 35,901 hours, 15,582 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR THRESHOLD HAS CORROSION FR 66-68, S23-24R.  FOUND OUT OF LIMITS.  REMOVED AND REPLACED THRESHOLD IAW SRM 51-42-11 PARA 5, 6, 7 & 3.  SRM 51-4 4-11 PG 1 SRM 53-41-14 PAGE 101.  MAJOR REPAIR.
